Top answers from doctors based on your search:
A 29-year-old male asked:
A Verified Doctoranswered
No: I am not sure what l-theanine is. However, the only dietary supplements/herbals i know of which should be avoided when taking Diphenhydramine are vale... Read More
4.7k viewsReviewed >2 years ago
A 54-year-old male asked:
No: to best of my knowledge there is no chemical interaction between the two except additive effect
2.5k viewsAnswered >2 years ago
A 30-year-old member asked:
Allergy and Immunology 29 years experience
Generally no: Second generation antihistamines such as allegra, zyrtec and Claritin are non sedating and do not interact with ssris. Benadryl (diphenhydramine) is s... Read More
5.2k viewsReviewed >2 years ago
A 23-year-old male asked:
Family Medicine 27 years experience
Yes: One is a decongestant, the other is an antihistamine. Pseudophedrine can cause a slight BP increase, and dryness. Diphenhydramine can be sedating. ... Read More
4k viewsAnswered >2 years ago
A 37-year-old member asked:
Cardiology 44 years experience
OK: You can use them together but they might make you feel tired.
4.1k viewsReviewed >2 years ago
A 33-year-old member asked:
Allergy and Immunology 14 years experience
No interaction: I assume it is Adderall but not inderal (propranolol). There are no interactions between those two medications.
4.6k viewsAnswered >2 years ago
A 28-year-old member asked:
Pediatrics 46 years experience
No: A little more likely to be drowsy for a few hours but otherwise no problem.
1k viewsAnswered >2 years ago
A 20-year-old female asked:
Psychiatry 25 years experience
No significant: Medication interactions were noted when using a drug interaction checker. But that is never a 100% guarantee.
4.5k viewsReviewed >2 years ago
A 31-year-old female asked:
Allergy and Immunology 40 years experience
OK and No: Fine to take one benadryl (diphenhydramine) if you already had claritin, but don't do it often unless guided by a physician. No interaction between li... Read More
2.2k viewsAnswered >2 years ago
A 42-year-old member asked:
Pediatrics 13 years experience
Toxicity: Every human body reacts to a drug differently. In some children, even one dose of Benadryl (diphenhydramine) will make them very hyper (known as a par... Read More
5.7k viewsAnswered >2 years ago
People also searched for:
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership